# SDR FDEA202303150427

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 542 STIFFENER FOUND   CRACKED.  RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 542 CRACKED   STIFFENER REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G. STIFFENER FABRICATED   AS PER DOUGLAS DRAWING ARB2918 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
